Jump to content
CrazyBoards.org

Recommended Posts

Hi @looking for answers I'm sorry to hear things are going so badly for you. I'm feeling horrible today also and have no one to turn at the moment either. therapist is away. i am often estranged from all real-life human social connection which makes everything hurt even more. i hope things get better once you start IOP.

Share this post


Link to post
Share on other sites

Hang in there. When I was pulled off my huge antidepressant doses and up titrating lamictal at the same time I went totally mad and came very close to killing myself. Sometimes there is literally nothing one can do but feel the pain and that is unfortunately part of the human condition. It can get better - you're early in the process - but it's hard to walk through moments like this. Just know you're not alone. There's a ton of people here who really know what you're going through. How are you doing today?

Edited by Renarde

Share this post


Link to post
Share on other sites

Take it easy...hopefully you can calm down today a bit without the stress of work. I'm not in crisis mode as you are, but I often feel like I'm just hanging on by a string and I don't have a supportive safety net. My tdoc is gone, pdoc isn't available for 2 weeks (not like either really help anyway) i have no close friends. No family nearby. It's a matter of riding things through on my own (easier said than done)

I might soon do a med overhaul too. My combo is not really working well, but I'm afraid to go through the withdrawal period. It is Hell. Keep telling yourself that tapering off of meds takes a huge toll on your mood. Even if the meds didn't seem to be helping much, your brain becomes accustomed to them. When you go off (and then also concurrently start something new) it can be very disabling/destabilizing.

Share this post


Link to post
Share on other sites
2 hours ago, Blahblah said:

Take it easy...hopefully you can calm down today a bit without the stress of work. I'm not in crisis mode as you are, but I often feel like I'm just hanging on by a string and I don't have a supportive safety net. My tdoc is gone, pdoc isn't available for 2 weeks (not like either really help anyway) i have no close friends. No family nearby. It's a matter of riding things through on my own (easier said than done)

I might soon do a med overhaul too. My combo is not really working well, but I'm afraid to go through the withdrawal period. It is Hell. Keep telling yourself that tapering off of meds takes a huge toll on your mood. Even if the meds didn't seem to be helping much, your brain becomes accustomed to them. When you go off (and then also concurrently start something new) it can be very disabling/destabilizing.

I know its hard. Im sorry there is no safety net for  7 cups of tea?, online therapists? Family you can call? I have to do a med overhaul bc its becoming apparent they think, and i now think i am BP2, BUt i have no therapist, and no pdoc at the moment, so im kinda winging titrating my seroquel, and was told to stp AD cold turkey, and titrating Klonopin, melatonin, just too many chemical changes! 

IM in healthcare, which makes things hard, and empathy hard, 

Share this post


Link to post
Share on other sites

I've never tried 7 cups of tea - are the people licensed therapists? My 20-year psych history is long and my life situation very complicated. It is a huge hassle to start from scratch, explain story (would take several sessions) i call my mom but she has very bad health problems.i feel more a burden talking about my mental health. I seem to be med resistant. tried over 30 meds, different combos. the combo i'm on (as usual) is not doing much - I've seen very marginal improvement over the last year. I question if it's worth staying on psych meds as they often start to cause physical health problems over time.

ECT is a big time commitment with risks, 2 weekly treatments for 6-9 months! I can't just drop everything and do ECT fulltime. plus i am frightened that it could make me worse, lose memory, have lingering cognitive problems. I'm stable which is good, yet just surviving. I know i could feel much better. i'm getting to the point again where I want to quit all my meds and start fresh to see how things go.

Share this post


Link to post
Share on other sites

etc scares me as well.

 

7 cups of tea has ppl to just listen if u need an ear, and licensed counselors as well. it may be something to check out.

 

ive tried a ton of meds as well. but never had this diagnosis as well so all the meds would of been wrong! i don't think u ever hassle a parent imho.

 

also u don't necessarily explain everything to someone if u need a tied me over talk just talk about what u need to!

Share this post


Link to post
Share on other sites

I'm sorry, Looking. It's terrible of them to have told you you had a place in the program and then canceled on you. That's got to feel awful. 

Share this post


Link to post
Share on other sites
2 hours ago, looking for answers said:

i went to the crisis center yesterday. they did nothing as wel. i'm running out of meds. and the doses r wrong

Have you been able to get in contact with your gdoc?

Share this post


Link to post
Share on other sites

yes just today he agreed to increase my seroquel and extend my klonopin until iop starts i was only on 100mg seroquel not helping much........ i'm gonna post some questions in eh other seroquel thread 

2 hours ago, Gearhead said:

I'm sorry, Looking. It's terrible of them to have told you you had a place in the program and then canceled on you. That's got to feel awful. 

only thing i can think of is someone went to the ER there and that auto puts them ahead if

me since i was at the a different hospitals ER and was refferres to iop at a diff hospital

 

Share this post


Link to post
Share on other sites
28 minutes ago, looking for answers said:

yes just today he agreed to increase my seroquel and extend my klonopin until iop starts 

That's good to hear. I'm glad for you. Seroquel isn't going to do much at 100 mg, but should start working for you at 200 mg.

Share this post


Link to post
Share on other sites
13 minutes ago, jt07 said:

That's good to hear. I'm glad for you. Seroquel isn't going to do much at 100 mg, but should start working for you at 200 mg.

i know, and that's what u need esp if not in iop i need something. could you check out my seroquel thread?

Share this post


Link to post
Share on other sites

wow taking away your klonz cold turkey is playing with fire. Maybe try a different Pdoc? I know it sounds like doctor shopping, but finding a good one isn't. Never hurts to get a 2nd opinion. This guy didn't give you the time of day. Do you really want him in charge of your brain?

Share this post


Link to post
Share on other sites

OH my things get better.

So The original Pdoc, who promised me she would make sure im good with meds and taken care of until i got to IOP, the one who sent me for a second opinion, semi-sent me a letter today.

I say semi-sent me a letter because once i went for the second opinion, she disappeared from the practice i was going to, and no longer returned my calls.

last week, when i was desperate, out of meds, and grasping at straws i called the practice and asked to get ahold of her, or that the primary doctor could help me out. SInce she was a CRNP. He should legally have to take over her patients. I was told that the second opinion doctor, you know the guy who tried to stop 2 AD cold turkey, and stop 2mg klonopin cold turkey, was now my pdoc, and i should call him. He was to be used strictly as a second opinion. 

I explained that she never told me she was leaving the practice and that she promised to follow me until i got into the IOP. They said oh, well i am not sure i can try to call her but i doubt she will return the call. They called me the next day to tell me basically to call the other dr or go to the ER.

THEY SENT ME A LETTER TODAY TELLING ME NOT TO CALL THEM AGAIN. I CALLED 2 TIMES IN A MONTH! TELLING ME THAT THE NEW DOCTOR IS MY PDOC NOW. THEY EVEN PUT THE GIRL WHO WAS NO LONGER IN THE PRACTICE ON THE LETTER HEAD, AND SIGNED IT FROM HER AND THE HEAD [email protected]!!!!!

 

THE IOP told me today that its still gonna be at least a week or two and apologized. I have straight given up. THere is no help. THere is no stabilization. There is no hope. Months and months of declining, fighting, jumping through hoops, i quit.

The hoops that I have jumped through to get help is insane.

 

 

Share this post


Link to post
Share on other sites
50 minutes ago, looking for answers said:

no one finds that letter odd

Not really. It sounds like they don't want you as a patient anymore and they put it in writing.

Share this post


Link to post
Share on other sites
7 hours ago, jt07 said:

Not really. It sounds like they don't want you as a patient anymore and they put it in writing.

i guess its normal to just not want someone as a patient anymore out of no where. No verbal altercations or anything. Being in healthcare i can say this doesnt happen often. ALso i guess its normal to state you will follow someone until they get into an IOP then disappear and send a letter...........what was i thinking

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×